# SDR 06FDEA1697

- Difficulty date: May 3, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654130116
- Condition: Damaged
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK AFT ATTACH FITTING DAMAGED OB BARREL NUT HOLE.  REMOVED AND REPLACED NR 6 FLAP TRACK AFT O/B ATTACH FITTING PER SRM 51-30-02 AND SRM 51-20-01.
